| Model Number |
PROPAQ MD |
| Medical Device Problem Code |
Failure to Read Input Signal (1581)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device was unable to obtain an ecg signal via pads.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device.The reported malfunction was not replicated or confirmed.The device was put through extensive testing, without duplicating the malfunction.The device was recertified and returned to the customer.No trend is associated with reports of this type.